I'm 18 years old and on birth control and I skipped 5-6 months of my period and suddenly I experience a brownish pinkish mucus-like discharge. No pain or odor . This worried me so I stopped taking my birth control to let myself have a period. Thinking this would solve the problem. A day later I wear a tampon and when I use the restroom there is brown jelly- like stringy discharge on my tampon with bright red blood as well. Following abdominal pain and a bit of lower back pain. Should I be worried???Or is this a side effect of birth control? Please help I'm very concerned and can't afford to see a doctor right now!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.